RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 324–334 (Mi de4447)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On boundary value problems for equations of mixed type of the second kind with a nonsmooth line of degeneracy

S. S. Isamuhamedov, Zh. Oramov

Romanovskii Mathematical Institute, Academy of Sciences of UzSSR, Tashkent

Full text: PDF file (1012 kB)

Bibliographic databases:
UDC: 517.956.6
Received: 07.08.1981

Citation: S. S. Isamuhamedov, Zh. Oramov, “On boundary value problems for equations of mixed type of the second kind with a nonsmooth line of degeneracy”, Differ. Uravn., 18:2 (1982), 324–334

Citation in format AMSBIB
\Bibitem{IsaOra82}
\by S.~S.~Isamuhamedov, Zh.~Oramov
\paper On boundary value problems for equations of mixed type of the second kind with a nonsmooth line of degeneracy
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 324--334
\mathnet{http://mi.mathnet.ru/de4447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649677}
\zmath{https://zbmath.org/?q=an:0487.35070}


Linking options:
  • http://mi.mathnet.ru/eng/de4447
  • http://mi.mathnet.ru/eng/de/v18/i2/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, A. A. Karamova, G. G. Sharafutdinova, “On the theory of equations of mixed type with two lines of degeneration”, Russian Math. (Iz. VUZ), 43:11 (1999), 68–79  mathnet  mathscinet  zmath  elib
    2. K. B. Sabitov, A. A. Karamova, “Spectral properties of solutions of the Tricomi problem for equations of mixed type with two lines of degeneracy, and their applications”, Izv. Math., 65:4 (2001), 769–785  mathnet  crossref  crossref  mathscinet  zmath
  • Number of views:
    This page:40
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019